# SDR R61A201602120162

- Difficulty date: February 12, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED FASTENER HOLES ON FWD AND AFT LOWER SEAL REST FOR FWD CARGO DOOR ARE CORRODED.  MAINTENANCE R & R FWD AND AFT LOWER SEAL REST FOR FWD CARGO DOOR IAW SRM 175 51-40-02, PN 170-66803-402, SEAL REST.
